# SDR SWAA2021081728303

- Difficulty date: February 25, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; AFT TRANSITION PLATE FOR DOOR SURROUND PANEL 142LW TO FLOOR PANEL 140CF HAS CORROSION ON UPPER AND LOWER SURFACE / REPLACED PLATE P/N 453A2611-2 ON AFT CARGO FLOOR I.A.W SRM 51-40-02-0G-02. NO WRITTEN LIMITS FOR TRANSITION PLATE AT STA 847 RBL 25 PART OUT OF LIMITS A-TAG # A96311 P/N 453A2611-2
